# SDR SWIA202157107

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 43,985 hours, 28,641 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED DOUBLER FOR PREVIOUS REPAIR DOUBLER AT ACCESS PANEL RH LOWER CORE COWL FOUND CHAFED THROUGH     (FILED CLOSED)REMOVED EXISTING REPAIR DOUBLER AND FABRICATED NEW DOUBLER AT ACCESS PANEL RH LOWER CORE COWL IAW SRM 54-23-00-201-005-A01 STEPS A(1) THRU (3) (J)
